# SDR SWIA202157098

- Difficulty date: January 18, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Te Flap Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP PANEL 584EB, LEADING EDGE CHAFFED.   (C-CHECK) RO 3/25/2021    ORIGINAL MATERIAL .090 (IAW CRJ 700 SRM 57-52-01-001-001-A01) AFTER REWORK .067 MAT LOSS .023 MAXIMUM ALLOWED .015 PANEL 584EB FOUND TO BE OUT OF LIMITS. ORDER NEW PANEL 584EB PART# CC670-14177-1. LOCATED AND DRILLED HOLES IN NEW PANEL. PER REF. CRJ700 SRM 51-40-11-001-001-A01
